U.S. doctors online nowAsk doctors free
NY
A 21-year-old male asked:

Allergy shot consistanly in left arm, now c/o left arm muscle pain and hand cramp in l hand an arm?

2 doctor answers7 doctors weighed in
Dr. Allen Fein
Specializes in Family Medicine
Time for Neurologist: These are such unusual symptoms that have followed allergy shots, so one should be cautious about blaming the injections on these new problems. Any injury to the body may cause a condition known as reflex sympathetic dystrophy/crps complex regional pain syndrome, but it is hard to imagine that allergy shots could bring on such a complication. Please arrange to see a neurologist now for workup.
Dr. Michael P Vaughn
Allergy and Immunology 34 years experience
Never say never when a new symptom develops. My suggestion is switch arms if you get only one shot. if you get two, reverse kit 1 &2 to opposite arms. Be sure your allergy shots are being administered by a physician who follows the JCAAI guidelines (see practice parameters for immnunotherapy at (www.JCAAI.org)
Nov 17, 2011
Dr. Gary Steven
Pediatric Allergy and Asthma 30 years experience
Ask your allergist: Your allergist needs to know about this and any other reaction you may have. Depending on your immunotherapy prescription, pain can come from having too high a glycerin content in your vials, and may go away if they are made more dilute. Unless you've had a mastectomy or other procedure that affects lymph drainage from the right arm, you should alternate arms between injections.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.